Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 9, NWS Little Rock, AR

March 9, 201611 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 9, 2016, 9:44 PM CST for 11 counties in Arkansas. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2016, 9:44 PM CST (03:44 UTC)
Expired
Mar 10, 2016, 5:45 AM CST
In force
8 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Grant County, AR, Jefferson County, AR, Lincoln County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 120 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 3.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2016-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2016-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

560 
WGUS54 KLZK 100344
FFWLZK
ARC001-011-013-025-039-041-043-053-069-079-103-101145-
/O.NEW.KLZK.FF.W.0009.160310T0344Z-160310T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
944 PM CST WED MAR 9 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALHOUN COUNTY IN SOUTHWESTERN ARKANSAS...
  BRADLEY COUNTY IN SOUTHEASTERN ARKANSAS...
  ARKANSAS COUNTY IN SOUTHEASTERN ARKANSAS...
  DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
  DALLAS COUNTY IN SOUTHWESTERN ARKANSAS...
  JEFFERSON COUNTY IN SOUTHEASTERN ARKANSAS...
  DREW COUNTY IN SOUTHEASTERN ARKANSAS...
  LINCOLN COUNTY IN SOUTHEASTERN ARKANSAS...
  GRANT COUNTY IN CENTRAL ARKANSAS...
  OUACHITA COUNTY IN SOUTHWESTERN ARKANSAS...
  CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 545 AM CST THURSDAY

* AT 942 PM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. 6 TO 9 INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS
  ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PINE BLUFF...CAMDEN...MONTICELLO...STUTTGART...WARREN...DUMAS...SHERIDAN...
  FORDYCE...DERMOTT...STAR CITY...RISON...HAMPTON...ROHWER...WHITE HALL...
  REDFIELD...ALTHEIMER...BEARDEN...STEPHENS...GOULD AND HERMITAGE.

ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE
DURING THE OVERNIGHT HOURS IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3398 9109 3373 9115 3368 9104 3370 9122
      3352 9125 3357 9145 3339 9146 3340 9199
      3318 9215 3337 9259 3338 9312 3377 9310
      3381 9290 3414 9286 3415 9268 3445 9256
      3455 9130 3433 9106 3412 9111 3409 9087

$$

65

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 6:03 PM CST, 3 hours 41 minutes earlier.

Area forecast discussion, Mar 9, 6:03 PM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 PM CST WED MAR 9 2016

.AVIATION...

PRECIPITATION WILL CONTINUE OVERNIGHT WITH CONDITIONS CONTINUING
TO WORSEN DURING THE OVERNIGHT. CURRENTLY EXPECT WIND SHEAR AT
KLIT/KPBF/KLLQ TONIGHT. IFR AND LIFR CONDITIONS CAN BE EXPECTED
OVERNIGHT AND THROUGH MUCH OF TOMORROW. GUIDANCE IS SUGGESTING
CEILINGS MAY LIFT TO MVFR CONDITIONS THURSDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 246 PM CST WED MAR 9 2016/

SHORT TERM...TONIGHT THROUGH SUNDAY
HAVE DROPPED A FEW ROWS OF WESTERN/NORTHWEST ARKANSAS COUNTIES
FROM THE FLASH FLOOD WATCH...AS CONVECTION ALONG THE GULF COAST
WILL HELP CUT OFF SOME OF THE MORE SIGNIFICANT MOISTURE OVER THE
NORTHWEST AND WEST. HAVE ALSO ADJUSTED THE AXIS OF HEAVIEST
RAINFALL SLIGHTLY EASTWARD...WITH THE PRIMARY FOCUS BEING THE
SOUTHEASTERN HALF OF THE STATE. AN ADDITIONAL TWO TO FIVE INCHES
WILL BE POSSIBLE...PARTICULARLY IN AREAS NEAR PINE BLUFF AND
MONTICELLO THROUGH THURSDAY.

SURFACE LOW PRESSURE ALONG A STALLED FRONTAL BOUNDARY TO THE
SOUTH OF THE STATE WILL SLIDE NORTHEAST ALONG THE FRONT THURSDAY
NIGHT...WITH DRIER AIR MOVING INTO THE WEST...AND PRECIPITATION
CHANCES GRADUALLY DECREASING. HOWEVER...ANOTHER WAVE WILL FORM
ALONG THE FRONT...WITH UPLIFT ALONG AND NORTH OF THE BOUNDARY
PUSHING ANOTHER AREA OF SHOWERS/STORMS THROUGH THE REGION ON
FRIDAY...WITH NOT NEARLY AS MUCH QPF EXPECTED.

CUTOFF LOW WILL START TO LIFT UP FROM MEXICO LATE FRIDAY...PUSHING
THE FRONTAL BOUNDARY BACK ACROSS THE STATE...WITH ADDITIONAL
SHOWERS/STORMS MOSTLY ALONG AND NORTH OF THE FRONT. THE CUTOFF LOW
IS EXPECTED TO DAMPEN OUT AS IT MOVES INTO THE OHIO VALLEY.
HOWEVER...ANOTHER CUTOFF LOW IS EXPECTED TO MOVE OUT OF THE
SOUTHERN ROCKIES AND INTO THE MID SOUTH REGION LATE SUNDAY...
KEEPING SHOWERS/STORMS IN THE FORECAST THROUGH THE END OF THE
PERIOD.

SO IT GOES WITHOUT SAYING...TEMPERATURES WILL BE ABOVE AVERAGE
THROUGH THE PERIOD.

LONG TERM...SUNDAY NIGHT THROUGH WEDNESDAY
THE STORM SYSTEM THAT BROUGHT ALL OF THE RAIN LATELY WILL FINALLY
EXIT TO THE EAST MONDAY. THIS WILL BE FOLLOWED BY WEAK HIGH PRESSURE
AND A BRIEF PERIOD OF DRY WEATHER.

TOWARD THE END OF THE PERIOD...A NEW STORM SYSTEM WILL FORM IN THE
CENTRAL PLAINS AND WILL TRACK TO THE NORTHEAST. THE SYSTEM WILL DRAG
A COLD FRONT INTO ARKANSAS...WITH SCATTERED SHOWERS AND
THUNDERSTORMS IN THE FORECAST. GIVEN LIMITED MOISTURE...THIS DOES
NOT APPEAR TO BE A MAJOR RAINMAKER.

WHILE COOLER AIR WILL FOLLOW THE FRONT LATER IN THE WEEK...
TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE PERIOD.

FIRE WEATHER...
ANY FIRE WEATHER CONCERNS WILL BE HARD TO COME BY FOR THE NEXT
FIVE TO SEVEN DAYS. THINGS SHOULD START TO DRY OUT NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     58  64  52  60 / 100  90  70  70
CAMDEN AR         61  70  60  69 / 100  90  80  80
HARRISON AR       53  62  47  60 /  80  80  50  60
HOT SPRINGS AR    59  67  56  64 / 100  90  80  70
LITTLE ROCK   AR  60  67  56  64 / 100  90  80  80
MONTICELLO AR     64  72  62  71 / 100  90  80  80
MOUNT IDA AR      58  66  56  63 / 100  90  70  70
MOUNTAIN HOME AR  54  64  48  62 /  80  80  50  60
NEWPORT AR        58  65  51  61 / 100  90  80  80
PINE BLUFF AR     62  68  59  66 / 100  90  80  80
RUSSELLVILLE AR   58  66  54  62 / 100  90  60  70
SEARCY AR         59  65  54  62 / 100  90  80  80
STUTTGART AR      62  66  57  65 / 100  90  80  80
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARKANSAS-BAXTER-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE-
PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

&&

AVIATION...65
Hazardous weather outlook, Mar 9, 3:00 PM CST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CST WED MAR 9 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101125-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
300 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

AREAS OF HEAVY RAIN WILL CONTINUE TONIGHT...ESPECIALLY IN THE
SOUTHEAST HALF OF ARKANSAS. THIS WILL BE TRIGGERED BY A VERY SLOW
MOVING STORM SYSTEM WOBBLING TOWARD THE REGION FROM MEXICO.

TWO TO FOUR INCHES OF ADDITIONAL RAIN /AND LOCALLY HIGHER AMOUNTS/
IS EXPECTED ACROSS SOUTHERN AND EASTERN SECTIONS OF THE STATE
THROUGH THURSDAY MORNING. THIS INCLUDES AREAS SOUTH/EAST OF
TEXARKANA /MILLER COUNTY/...LITTLE ROCK /PULASKI COUNTY/...AND
NEWPORT /JACKSON COUNTY/.

THREE TO SIX INCHES OF RAIN HAS ALREADY FALLEN IN THE SOUTHERN HALF
OF THE STATE THROUGH MIDDAY WEDNESDAY. WITH MORE RAIN OVERNIGHT...
FLASH FLOODING IS LIKELY. WATER WILL LIKELY FLOW OVER ROADS...WITH
CLOSED ROADS EXPECTED. THIS MAY INCLUDE HIGHLY TRAVELED ROADS SUCH
AS STATE HIGHWAYS. HOMES AND BUSINESSES COULD BE THREATENED BY HIGH
WATER IN PLACES...AND SOME HIGH WATER RESCUES MAY BECOME NECESSARY.

ONE THING TO MONITOR OVERNIGHT ARE THUNDERSTORMS FROM EASTERN
TEXAS INTO LOUISIANA. IF STORMS BECOME INTENSE AND ARE WIDESPREAD...
THIS WILL TEND TO ROB MOISTURE FROM PRECIPITATION LOCALLY. THIS
WOULD RESULT IN LESS RAIN THAN EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD PRECIPITATION REMAINS ON THURSDAY...WITH ANOTHER
ONE TO TWO INCHES OF RAIN IN THE SOUTHEAST HALF OF ARKANSAS.
THIS WILL MAKE AN ALREADY BAD FLASH FLOOD SITUATION WORSE.

AS RUNOFF FROM THIS RAIN MAKES IT INTO AREA TRIBUTARIES...MINOR TO
MODERATE FLOODING IS IN THE FORECAST ON SOME RIVERS. THIS INCLUDES
THE CACHE...LOWER WHITE...SALINE...LOWER ARKANSAS...AND OUACHITA
RIVERS. SOME OF THESE RIVERS WILL REMAIN HIGH FOR SEVERAL WEEKS.

THIS EVENT WILL FEATURE LITTLE TO NO SEVERE WEATHER. SEVERE
STORMS SHOULD MOSTLY REMAIN TO THE SOUTH ALONG THE GULF
COAST.

THE SLOW MOVING SYSTEM PRODUCING THE RAIN WILL NOT GET OUT OF
HERE UNTIL EARLY NEXT WEEK. THEREFORE...CHANCES FOR SHOWERS
AND A FEW THUNDERSTORMS REMAIN IN THE FORECAST THROUGH THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HEAVY
RAIN AND ANY FLOODING ARE WELCOME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/46

In the hours before

Local storm report, Mar 9, 4:50 PM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
450 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      HERMITAGE               33.45N 92.17W
03/09/2016                   BRADLEY            AR   EMERGENCY MNGR

            BRADLEY COUNTY ROAD 52 SOUTHEAST OF HERMITAGE HAS BEEN
            WASHED AWAY BY FLOOD WATERS. SEVERAL OTHER ROADS IN THE
            COUNTY HAVE WATER OVER THEM AND HAVE BEEN BARRICADED.

0445 PM     FLASH FLOOD      MARCHE                  34.88N 92.35W
03/09/2016                   PULASKI            AR   PUBLIC

            WATER COVERED HIGHWAY 365 AND MADE IT IMPASSIBLE.

&&

58
Special weather statement, Mar 9, 5:28 PM CST, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CST WED MAR 9 2016

ARZ057-065-100000-
ARKANSAS AR-DESHA AR-
528 PM CST WED MAR 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARKANSAS AND DESHA
COUNTIES UNTIL 600 PM CST...

AT 527 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MCGEHEE...OR 8 MILES SOUTHWEST OF ROHWER...MOVING NORTHEAST AT
60 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROHWER...ARKANSAS CITY...WATSON...MCGEHEE...MERRISACH LAKE...YANCOPIN...
LUCCA LANDING...KELSO...TRUSTEN HOLDER WMA...MCARTHUR...MASONVILLE...
WEBER...MORGAN POINT RECREATION AREA AND HALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3402 9090 3402 9099 3396 9097 3398 9109
      3393 9101 3384 9107 3378 9099 3379 9113
      3373 9115 3368 9103 3370 9122 3360 9113
      3352 9125 3357 9145 3422 9121 3423 9120
      3419 9109 3412 9111 3410 9088 3409 9087
TIME...MOT...LOC 2327Z 204DEG 59KT 3365 9134

62
Local storm report, Mar 9, 5:34 PM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
534 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      BRYANT                  34.61N 92.49W
03/09/2016                   SALINE             AR   EMERGENCY MNGR

            SEVERAL ROADS THROUGHOUT THE COUNTY ARE BLOCKED DUE TO
            FLOODING.

0440 PM     FLASH FLOOD      HAMPTON                 33.54N 92.47W
03/09/2016                   CALHOUN            AR   EMERGENCY MNGR

            SEVERAL ROADS THROUGHOUT THE COUNTY ARE BLOCKED DUE TO
            FLOODING.

&&

62
Local storm report, Mar 9, 6:35 PM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
635 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      STAR CITY               33.94N 91.84W
03/09/2016                   LINCOLN            AR   EMERGENCY MNGR

            SEVERAL COUNTY ROADS ARE CLOSED DUE TO FLOODING...AND A
            BRIDGE ON JASPER ROAD HAS BEEN WASHED OUT.

0510 PM     FLASH FLOOD      MCGEHEE                 33.63N 91.39W
03/09/2016                   DESHA              AR   EMERGENCY MNGR

            SEVERAL ROADS IN THE COUNTY ARE BLOCKED AND AN ESTIMATED
            20 HOUSES HAVE BEEN DAMAGED BY THE FLOOD WATERS.

0530 PM     FLASH FLOOD      PINE BLUFF              34.21N 92.02W
03/09/2016                   JEFFERSON          AR   BROADCAST MEDIA

            SEVERAL STREETS CLOSED IN PINE BLUFF DUE TO WATER OVER
            THE ROADS.

&&

58
Local storm report, Mar 9, 8:47 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     FLASH FLOOD      RISON                   33.95N 92.19W
03/09/2016                   CLEVELAND          AR   EMERGENCY MNGR

            NUMEROUS ROADS WERE BLOCKED DUE TO FLOODING.

0800 PM     FLASH FLOOD      3 S AMY                 33.69N 92.81W
03/09/2016                   OUACHITA           AR   PUBLIC

            HIGHWAY 7 NORTH FLOODED BETWEEN CAMDEN AND SPARKMAN.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 10:15 PM CSTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff8 hr
Mar 9, 10:20 PM CSTAreal Flood WarningLZKLonoke, Pulaski, Saline9 hr
Mar 10, 5:50 AM CSTAreal Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 5 more6 hr
Mar 10, 11:43 AM CSTAreal Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 8 more6 hr
Mar 10, 2:54 PM CSTRiver Flood WarningLZKYell45 hr
Mar 10, 5:45 PM CSTAreal Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 12 more3 hr

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.